MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33038
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.Investigation summary received fifty (50) new mc33038 smallbore pressure infusion ext sets for inspection.The returned samples were visually examined.No defects or anomalies were found.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Although the complaint could not be replicated, the complaint can be confirmed based on the device and complaint information.The probable cause of the crack is due to a material issue on a vendor supplied part.
 
Event or Problem Description
A complaint was received regarding a 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dtehp tubing that experienced breakage at the luer.The reporter confirming that the product had issues.There was unknown patient involvement and unknown adverse event.Update: (20-jun-2025) the issue was defective/broken around female luer.

Brand Name
7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22538120
Report Number9617594-2025-01487
Device Sequence Number12634346
Product Code FPA
UDI-Device Identifier00887709037281
UDI-Public(01)00887709037281(17)290901(10)14134869
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33038
Device Lot Number14134869
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown